MAUDE Adverse Event Report: BIO-MED DEVICES BIO-MED DEVICES; TV-100 VENTILATOR

BIO-MED DEVICES BIO-MED DEVICES; TV-100 VENTILATOR
Model Number TV-100
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
User did not think they were seeing proper chest rise with patient being ventilated on this transport ventilator.No injury or adverse effect on patient; ventilator was swapped out as a precaution.
 
Additional Manufacturer Narrative
This ventilator was returned to the manufacturer for examination as a precaution.Mfr ran the ventilator continuously for over one week, and then placed the ventilator under extended observation and calibration test.No problems were found with this ventilator (no insufficiency in output, no ventilation stoppages, and all alarms functional).One possible theory is that the ventilator was being used in cpap mode.Another theory is that there was a setup issue at the hospital with the external tubing assembly / full vbs.

Brand Name
BIO-MED DEVICES
Common Device Name
TV-100 VENTILATOR
Manufacturer (Section D)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
Manufacturer (Section G)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
Manufacturer Contact
ken close
61 soundview rd
guilford, CT 06437
2034580202
MDR Report Key22081474
Report Number1218704-2025-00001
Device Sequence Number15190376
Product Code CBK
UDI-Device Identifier00813841020027
UDI-Public00813841020027
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTV-100
Device Catalogue Number5500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown